MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG NAV PIN 3MM X 150MM CASE OF 10

STRYKER INSTRUMENTS-FREIBURG NAV PIN 3MM X 150MM CASE OF 10
Catalog Number 6007003150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(4) 2021 a total knee procedure was performed at the user facility, on (b)(6) 2021 the patient experienced a supra femoral fracture in the same area.The patient was treated for the fracture.There are no further known adverse consequences or medical intervention associated with the event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results h3 other text: no product return per the customer.
 
Event or Problem Description
On (b)(6) 2021 a total knee procedure was performed at the user facility, on (b)(6) 2021 the patient experienced a suprafemoral fracture in the same area.The patient was treated for the fracture.There are no further known adverse consequences or medical intervention associated with the event.

Brand Name
NAV PIN 3MM X 150MM CASE OF 10
Common Device Name
NAV PIN 3MM X 150MM CASE OF 10
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
GM  D-79111
MDR Report Key11757499
Report Number3015967359-2021-00760
Device Sequence Number3778363
Product Code HAW
UDI-Device Identifier57613154107402
UDI-Public57613154107402
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number6007003150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;